Schizophrenia.com

Not sure what is happening to me

For the past almost 2 years I have had the feeling an organization of people is tormenting me and are trying to cause me to harm myself. I have developed a skin disorder that causes me extreme discomfort and loss of feeling over my entire body. Like I have been coated in plastic so to speak. I have been told I am delusional and none of these things are real and I am searching for answers and support to get a handle on this and try to return to a functional life. As things are I am unable to function normally on a daily basis and I was wondering if anyone else has had any similar thoughts or physical manifestations. Also not sure what medications I should talk with my doctor about. I hope someone out there can relate in some way and maybe help me how to understand and deal with what is happening to me.

1 Like

I would listen to the doctors. Sounds like you have paranoid delusions. I couldn’t feel my body for three years because I was so dissociated.

My medications cause me to feel like my skin is fly paper. It’s nobody. Its me and my meds.

Thank you for your reply. What helped that feeling go away?

What do you do to deal with the discomfort of that?

Time. Really.

15

I try to get in the sun and or take a shower it usually helps.

Thank you. What medication are you taking if you don’t mind me asking?

Invega just 9mg I’m supposed to be on 15

Make sure you tell your doctor everything so that you can work together to get the right medication for yourself.
Sometimes you have to do some experimenting, but do it with your doctor.

I am on abilify and Fluvoxamine and they are not helping at all. Have an appointment Thursday and am just trying to be strong and deal with the discomfort right now. I have thought about suicide recently for the first time ever.

Thanks, haven’t heard of that one.

Please tell your doctor that also. Hang tough :balloon:

Thank you for your imput, much appreciated

1 Like

How’s it feeling today?

Don’t stop taking your meds until you see your doc.

hey! iam going to brutally honest with you alright. meds are not always the answer. people need to get off the road of thinking meds are the best thing since sliced bread. APmeds are just a lil helper. like me i have been on every med under the moon. and now iam only on 1mg of invega shot cause iam under a court order to take meds. and iam just fine its all about coping skills. alright. hang in their and keep your head up alright?

1 Like

I have a hard time accepting the meds because there are so many detrimental side affects and they are not helping me feel better. It is like I am putting toxins in myself and I have a hard time with that.

i know but that’s were you do your own research and you look for a clean AP there is not a lot but there is a few. and then you talk with your doctor. and really whats helps me is a shot one time a month dont have to worry about a pill everyday. makes me a lil tired at first and than iam good for 4 weeks. so you might want to look into that. i dont know. so i hope this helps

1 Like

Thank you, my difficulty coping is that sometimes I am so uncomfortable it is really hard to do anything.at all. The things I used to do to cope are simply too difficult to undertake some days. I will try, and again thank you for the encouraging words.

no problem any time.